MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-2003477
Medical Device Problem Code Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during preparation for the procedure, but after the patient had been sedated, the console went into low power mode.The procedure was cancelled due to the device issues.There were no patient complications.This event is being reported for aborted/cancelled procedure with a patient under anesthesia.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, this console was serviced at the customers facility by a field service engineer (fse).The fse was able to reproduce the reported event at startup.The laser mirror was replaced.Laser irradiation and laser optical axis were confirmed.The laser could then be used without any problems.It is probable that the reported event occurred due to a defective optic mirror.Holmium component issues are being investigated to improve optics handling and cleaning.The manufacturer is further investigating to determine root cause and if additional actions are required.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16435139
Report Number2124215-2023-08430
Device Sequence Number14240583
Product Code GEX
UDI-Device Identifier07290109145440
UDI-Public07290109145440
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-2003477
Device Catalogue NumberGA-2003477
Device Lot Number0000000005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer03/06/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown